Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 43, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 19, 2007, 1:53 PM CDT for Walton County, Florida. It took effect at Apr 20, 2007, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2007, 1:53 PM CDT (18:53 UTC)
- In effect from
- Apr 20, 2007, 11:00 AM CDT
- Expired
- Apr 20, 2007, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 191853 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON HAS BEEN UPGRADED TO A RED FALG WARNING DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN 25 AND 30 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON SEA BREEZE WILL KEEP HUMIDITY IN THE 30 TO 35 PERCENT. A WEAK FRONT CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR INTO THE REGION ON FRIDAY...PROMPTING THE UPGRADE TO A RED FLAG WARNING FOR SATURDAY. FLZ002-004-006-008-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.EXA.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SEASONABLY WARM AND DRY AIMRASS WILL PERSIST OVER THE AREA INTO THE WEEKEND. RELATIVE HUMITITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON AND SATURDAY AFTERNOON... BOTTOMING OUT AROUND 25 PERCENT EACH AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001-003-005-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.CON.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS84 KMOB 191857 CCA RFWMOB RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON HAS BEEN UPGRADED TO A RED FLAG WARNING DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN 25 AND 30 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON SEA BREEZE WILL KEEP HUMIDITY IN THE 30 TO 35 PERCENT. A WEAK FRONT CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR INTO THE REGION ON FRIDAY...PROMPTING THE UPGRADE TO A RED FLAG WARNING FOR SATURDAY. FLZ002-004-006-008-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.EXA.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SEASONABLY WARM AND DRY AIRMASS WILL PERSIST OVER THE AREA INTO THE WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON AND SATURDAY AFTERNOON...BOTTOMING OUT AROUND 25 PERCENT EACH AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001-003-005-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.CON.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 201043 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 543 AM CDT FRI APR 20 2007 ...RED FLAG WARNING IN EFFECT FROM 1A AM TO 7 PM CDT TODAY ACROSS THE THE WESTERN FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A WEAK COLD FRONT MOVED ACROSS THE AREA OVERNIGHT. ABOUT THE ONLY EFFECT WAS AN INCREASE IN WINDS AND A DROP IN THE SURFACE HUMIDITY DURING THE LATE NIGHT. LOW HUMIDITY AND A NORTH TO NORTHEAST WIND TODAY WILL BRING A SURGE OF DRIER AIR INTO THE REGION...PROMPTING A RED FLAG WARNING FOR SATURDAY ALONG THE WEST FLORIDA PANHANDLE. FLZ001>006-008-202000- /O.CON.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 543 AM CDT FRI APR 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... A WEAK COLD FRONT CROSSED THE REGION OVERNIGHT...BRINGING A DRY AIRMASS INTO THE AREA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON...BOTTOMING OUT BETWEEN 25 AND 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 201908 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 208 PM CDT FRI APR 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT TODAY ACROSS THE THE WESTERN FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR INTERIOR SECTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITY VALUES AGAIN EXPECTED TO DROP BELOW 35 PERCENT FOR A SUSTAINED PERIOD. .A WEAK COLD FRONT MOVED ACROSS THE AREA OVERNIGHT. ABOUT THE ONLY EFFECT WAS AN INCREASE IN WINDS AND A DROP IN THE SURFACE HUMIDITY DURING THE LATE NIGHT. LOW HUMIDITY AND A NORTH TO NORTHEAST WIND TODAY WILL BRING A SURGE OF DRIER AIR INTO THE REGION...PROMPTING A RED FLAG WARNING FOR SATURDAY ALONG THE WEST FLORIDA PANHANDLE. FLZ001-003-005-210315- /O.NEW.KMOB.FW.A.0035.070421T1700Z-070421T2300Z/ /O.CON.KMOB.FW.W.0043.000000T0000Z-070421T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 208 PM CDT FRI APR 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOPED THIS AFTERNOON. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-006-008-210000- /O.CON.KMOB.FW.W.0043.000000T0000Z-070421T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 208 PM CDT FRI APR 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOPED THIS AFTERNOON. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 19, 3:24 AM CDT, 10 hours 29 minutes earlier.
Area forecast discussion, Apr 19, 3:24 AM CDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CDT THU APR 19 2007
.SHORT TERM...(TODAY AND TONIGHT)...AN UPPER RIDGE WILL BUILD ACROSS
THE AREA THROUGH TONIGHT. THIS WILL LEAD TO BENIGN WEATHER
CONDITIONS WITH CLEAR SKIES AND WARM TEMPERATURES. FULL APRIL SUN
WILL ALLOW TEMPS TO QUICKLY WARM TO AROUND 80 IN MOST LOCATIONS THIS
AFTERNOON. LOWS TONIGHT WILL FALL INTO THE UPPER 40S INLAND TO MID
50S ALONG THE COAST. /13
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)NOT A LOT HAPPENING
WEATHERWISE UNTIL LATE IN THE FORECAST PERIOD. SURFACE RIDGE
INITIALLY EXTENDING NORTH THROUGH SOUTH ACROSS FORECAST AREA FROM
THE GREAT LAKES WILL BECOME EAST TO WEST ORIENTED AS SURFACE HIGH
MOVES TO OFF THE SOUTHEAST COAST BY TUESDAY. AS THIS HAPPENS AN H5
RIDGE MOVES SLOWLY ACROSS THE NORTHERN GULF AND FORECAST
AREA...EFFECTIVELY KEEPING THE GULF MOISTURE OUT OF THE PICTURE
UNTIL MID WEEK. WILL NOT HAVE ANY RAIN IN THIS PACKAGE...MOVED THE
SCATTERED THUNDERSTORMS FOR WEDNESDAY BACK A DAY BASED ON THE LATEST
GUIDANCE THAT HAS SLOWED THE EASTWARD PROGRESSION OF THE UPPER RIDGE
DOWN SOME.
&&
.MARINE...HIGH PRESSURE OVER THE OHIO VALLEY WILL LEAD TO LIGHT TO
MODERATE OFFSHORE FLOW THROUGH FRIDAY. AS THE HIGH MOVES EAST THIS
WEEKEND THE FLOW WILL SHIFT TO THE EAST AND SOUTHEAST. THE ONSHORE
FLOW LASTS INTO THE MIDDLE OF NEXT WEEK. /13
&&
.FIRE WEATHER...RED FLAG FOR THE INTERIOR OF THE FLORIDA PANHANDLE.
THINK THEY WILL BE ENOUGH OF A SEA BREEZE TO PREVENT A SUSTAINED
PERIOD OF LOW HUMIDITY ALONG THE COAST BUT WILL LIKELY SEE SOME
SURFACE HUMIDITY VALUES BELOW 35 PERCENT SOUTH OF INTERSTATE 10.
HAVE KEPT THE FIRE WEATHER WATCH UP FOR THE FLORIDA PANHANDLE ON
SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 52 78 54 / 00 00 00 00
PENSACOLA 79 54 77 55 / 00 00 00 00
DESTIN 76 56 74 57 / 00 00 00 00
EVERGREEN 80 47 78 49 / 00 00 00 00
WAYNESBORO 79 50 78 45 / 00 00 00 00
CAMDEN 79 48 77 48 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 1 PM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 7 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 19, 5:00 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT THU APR 19 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 201200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 500 AM CDT THU APR 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.